CSpace

浏览/检索结果: 共3条,第1-3条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
作者:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
收藏  |  浏览/下载:143/0  |  提交时间:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Involutory differentially 4-uniform permutations from known constructions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 1, 页码: 31-56
作者:  Fu, Shihui;  Feng, Xiutao
收藏  |  浏览/下载:150/0  |  提交时间:2019/03/05
Involution  Differentially 4-uniform permutation  Nonlinearity  Permutation  Algebraic degree  06E30  14G50  94A60  
Design and Smartphone-Based Implementation of a Chaotic Video Communication Scheme via WAN Remote Transmission 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2016, 卷号: 26, 期号: 9, 页码: 8
作者:  Lin, Zhuosheng;  Yu, Simin;  Li, Chengqing;  Lu, Jinhu;  Wang, Qianxue
收藏  |  浏览/下载:136/0  |  提交时间:2018/07/30
Chaotic map  smartphone-based implementation  secure communication  video encryption